Table of Contents
Textures and Microstructures
Volume 22 (1994), Issue 4, Pages 279-280
http://dx.doi.org/10.1155/TSM.22.279

International Workshop on: Mathematical Methods of Texture Analysis

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

“International Workshop on: Mathematical Methods of Texture Analysis,” Textures and Microstructures, vol. 22, no. 4, pp. 279-280, 1994. doi:10.1155/TSM.22.279